| Model Number |
0684-00-0296-01 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character restrictions, initial reporter: (b)(6).Device has not been returned to manufacturer, supplemental report will be submitted upon completion of additional findings.Complaint id: (b)(4).
Event or Problem Description
It was reported that during the intra-aortic balloon therapy, the balloon was difficult to advance through the valve and started unwrapping during the process.There was no patient harm or injury reported.
Additional Manufacturer Narrative
Updated fields - b4, d4 (expiry date), d7a, d8, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 corrected field: d4 lot# no decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (investigation findings, investigation conclusions).
Event or Problem Description
N/a.